Skip to Content

Anyone have hair loss with Ampyra? Have been on medication for 3 months?

Responses (3)

Sarina0968 17 Jul 2011

I have not experienced hair loss due to Ampyra.
Coumadin causes hair loss, which I have been on for over a year. Been taking a Biotin supplement to help with my hair loss.
Speak with your doctor about any and all side effects that you are experiencing.
Your hair loss could be caused by many different things (drug combinations, poor diet, etc.).
Discuss with your doctor!

dko 18 Jul 2011

Have discussed with both neurologist and GP - no answers. Amprya is to new to know if it is causing hair loss.

moconley 17 Nov 2011

I have been on Ampyra for a year and recently noticed my hair seems different. I thought it was the cut but I then realized my hair is thinner. I immedialty went to the internet to find out more about Ampyra side effects relating to hair and all I saw was your post. I'm def. concerned about this and I'm not able to find anyting else on the subject!

dko 18 Nov 2011

Thank you for your reply... I am very frustrated. I am taking Avonex, and Topamax. Both have some indications of hair loss as a side effect but the Ampyra was the newest medication. I had no sign of hair loss until I started on it. My hair came out initially very fast and thinned quickly then tapered off... I thought it had stopped, but recently it has started again. There is really no good solution, the medications are helping and I don't want to stop any of them :( NO help from doctors!!

Ncblue98 20 Dec 2012

I have been on Ampyra for 1.5 years and noticed my hair beginning to become sparse about 6 months ago. At this point in time there are several areas of scalp showing that cannot be covered with hair. Ampyra is the only prescription added in the past 1.5 years.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions